Header menu link for other important links
Properties of λ-pseudo-starlike functions of complex order defined by subordination
K.R. Karthikeyan, , T. Bulboacă
Published in MDPI AG
Volume: 10
Issue: 2
In this paper, we defined a new class of λ-pseudo-Bazilevič functions of complex order using subordination. Various classes of analytic functions that map unit discs onto a conic domain and some classes of special functions were studied in dual. Some subordination results, inequalities for the initial Taylor–Maclaurin coefficients and the unified solution of the Fekete–Szegő problem for subclasses of analytic functions related to various conic regions, are our main results. Our main results have many applications which are presented in the form of corollaries. © 2021 by the authors. Licensee MDPI, Basel, Switzerland.
About the journal
PublisherMDPI AG
Open AccessYes